

DISCOVERY FINANCIAL PLANNING SUMMIT BACKGROUND

Discovery Limited is a South African-founded financial services organisation that operates in the healthcare, life assurance, short-term insurance, savings and investment products, and wellness markets. It was started with a clear core purpose – to make people healthier and to enhance and protect their lives. Underpinning this core purpose is the belief that through innovation, we can be a powerful market disruptor and a force for social good.

With our headquarters in Johannesburg, South Africa, we have expanded operations globally and currently serve over seven million clients across South Africa, the United Kingdom, the United States, China, Singapore, and Australia.

THOUGHT LEADERSHIP

Discovery is committed to thought leadership and has several events geared towards driving positive change.

Discovery Leadership Summit

The flagship Discovery Leadership Summit launched in 2009 as a way of sharing intellectual capital and contributing to leadership in business, sport, government, academia and civil society. The Summit brings together leading South African, African and international thinkers and is attended by over 1,800 people from various sectors and industries including business, finance, retail, branding, marketing, media, construction, property, government, and academia.

Past speakers have included captains of industry and business and social luminaries, including Dr Ben Bernanke, Lord Sebastian Coe, Graca Machel, Nobel Prize Laureate Professor Joseph Stiglitz, Al Gore, Michael Bloomberg, Arianna Huffington, Adam Morgan, Niall Ferguson and former Tesco CEO Sir Terry Leahy.

Discovery Financial Planning Summit

As part of Discovery's flagship thought leadership events, the Discovery Financial Planning Summit 2017 provides a powerful platform to bring together leading experts, speakers and thought leaders in finance and financial planning.

Underpinned by Discovery's objectives to support, promote and encourage a savings culture as a requisite for long-term personal financial stability, the Summit aims to engage the financial planning industry on every level. It focuses on the challenges, opportunities and trends facing the industry, its future and, ultimately, how better to serve clients' needs.

Discovery Financial Planning Summit : **29 May 2017** (09h00 – 15h30) Registration for all guests: (06h30 – 08h30)



DISCOVERY FINANCIAL PLANNING SUMMIT AGENDA

Master of ceremonies: Bruce Whitfield

Bruce Whitfield is a multi-platform award winning journalist and presenter of The Money Show on 702 and CapeTalk. He also hosts The MoneyMakers with Bruce Whitfield on CNBC Africa and is a columnist and writer for the Sunday Times Business Times.

| 06:30 | Registration Starts | | |
|-------|--|--|--|
| 08:45 | Opening remarks 10 minutes | | |
| 09:00 | Adrian Gore Group Chief Executive Officer (Discovery) A word from our CEO 30 minutes Adrian speaks to the importance of challenging behavioural biases - honed through evolutionary biology - that impede effective decision-making. He demonstrates how framing and loss aversion play a critical role in smart financial planning, particularly during a climate of uncertainty. | | |
| 09:30 | Isabelle Mateos y Lago Chief Multi-Asset Strategist (BlackRock) Global macro investor outlook 30 minutes Gain insights into global investment strategies and market outlooks as Isabelle unpacks major drivers and key indicators of global macro-economic issues. Isabelle shares how these are likely to drive markets and helps you see through the noise to find emerging investment trends. | | |
| 10:00 | Moshe Tamir Global Head of Digital Transformation (Generali) Digital transformation in financial services 45 minutes Moshe demonstrates how you can leverage technology and ensure successful digital integration for the always connected client as well as discuss how Big Data and better segmentation can help planners to be more effective at scale. | | |
| 10:45 | Coffee break | | |
| 11:15 | The future of financial advice panel – views from international advisers 45 minutesMark Duckworth Chief Executive Officer (Openwork)Guy Bolam Director (BolamRose)Gary Plein Co-Founder and Principal (Aspire Independent Financial Planners LLP)How do the regulatory changes impact the widening advice gap – a view from across the pond. Our not-to-be-missed panel discuss how to manage client expectations, enhance emotional engagement as well as share practical know-how to bridge the divide.Panel moderated by award-winning financial journalist, Siki Mgabadeli. | | |
| 12:00 | Bill Bachrach Author, financial adviser trainer and motivational speaker (B&A Inc.) Building trust as a power tool with client 30 minutes Discover how building trust can add value, help you with winning clients, business and creating mutually-beneficial partnerships. Bill expands on creating the hallmarks of a successful financial planning practice. | | |
| 12:30 | Caroline da Silva Deputy Executive Officer (Financial Services Board) A constructive review from South Africa's regulator 30 minutes A constructive review from South Africa's regulator provides much needed insight into current legislation and unfolding issues facing retirees and financial planners from a regulatory perspective. | | |
| 13:00 | Lunch | | |
| 14:00 | Economic insights from investment banking panel 45 minutes Colin Coleman Head of Investment Banking (Goldman Sachs) | | |



| | Nazmeera Moola Ettienne le Roux | Co-head of SA and Africa Fixed Income (Investec Asset Management) | | |
|-------|--|--|--|--|
| | Detailed insights, unrivalled research and strong opinions provide the bedrock of this power panel with some of South Africa's leading economists. With today's world witnessing the norms of fina | | | |
| | being turned on its hea probables. | , this session uncovers key indicators to follow in another year of improbable | | |
| | | Panel moderated by South African based global business speaker, author, investor and serial entrepreneur, Vusi Thembekwayo. | | |
| 14:45 | Warren Buffett CNBC pre-recorded video 30 minutes Investment outlook and opinion from a leading global investor | | | |
| 15:15 | John Vlismas Comedian and commentator Closing comments 20-25 minutes | | | |
| | Closing comments 20 | -23 minutes | | |

Event website: <u>www.financialplanningsummit.co.za</u> Event hashtag: #DFPS2017

